English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Chow groups of the moduli spaces of weighted pointed stable curves of genus zero

MPS-Authors
/persons/resource/persons235061

Ceyhan,  Özgür
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ceyhan, Ö. (2009). Chow groups of the moduli spaces of weighted pointed stable curves of genus zero. Advances in Mathematics, 221(6), 1964-1978. doi:10.1016/j.aim.2009.03.011.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2634-7
Abstract
There is no abstract available